# SDR CA020104011

- Difficulty date: December 4, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 45,690 hours, 8,620 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Damaged
- Location: Lt Engine
- Part time: 52,778 cycles
- Component: Engine Bleed Ai, Ge, CF680C2B6F
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, C

## Discrepancy

(CAN) LT ENGINE FIRE INDICATION AT 11,000 FEET IN CLIMB.  ENGINE SHUT DOWN.  FIRE BOTTLES DISCHARGED.  AIRCRAFT RETURNED TO SYDNEY.  FOUND ENGINE PNEUMATIC DUCTING RUPTURED AND ALSO HARNESS DAMAGED.  HARNESS TEMPORARY REPAIRED AS PER PRODUCTION PERMIT 6-77-20/351-77-TO52 (-00078). BOTH FIRE EXTINGUISHER BOTTLES REPLACED. SYSTEM TESTED CONSIDERED SERVICEABLE.
